Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 1 > Towards the Proof of Twin Primes Conjecture: A...
< Back to Volume

Towards the Proof of Twin Primes Conjecture: A Modular Characterization

Download PDF

Abstract:

In this paper we reduce the twin prime conjecture to a simple Euclidean division problem using the Fermat’s little theorem and Bachet-Bezout theorem.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 1)
Pages:
63-66
DOI:
10.18052/www.scipress.com/BMSA.1.63
Citation:
I. Gueye et al., "Towards the Proof of Twin Primes Conjecture: A Modular Characterization", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 63-66, 2012
Online since:
Aug 2012
Export:
Distribution: